# SDR DHLA201100049

- Difficulty date: May 4, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 93,720 hours, 29,799 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 5708458505
- Part serial: ASTAR042808
- Condition: Discharged
- Location: Emergency Light
- Part time: 273 hours, 148 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL 3 EMERGENCY EVAC LIGHTS DO NOT ILLUMINATE OR ARE VERY DIM WHEN PERFORMING A BATTERY CHECK.  ACFT WAS GROUNDED.  R & R EMERGENCY LIGHTS BATTERY RACK ASSY IAW DC8 33-50-1, OPS CK OK.
